The Naked Scientists

The Naked Scientists Forum

Author Topic: Does long-term administration of Antibiotics cause cyst on testis?  (Read 498 times)

Offline pharmacist2030

  • Jr. Member
  • **
  • Posts: 22
    • View Profile
I have a child who is 3 years old, he was taking a long course of Antibiotics to treat his otitis media. After the completion of the Antibiotic course I discovered white cysts on his testis filled with fluid. I went to the physician for checking and I was told that these cysts are one of the complication of Antibiotics as it killed both the good and the harmful bacteria. Could this really be due to Antibiotics? What worries me more that my child wasn't prescribed a probiotic, he was prescribed Daktarin (Antifungal) and Antibacterial Gels that also kills bacteria. If someone had the same experience before please share it.


 

The Naked Scientists Forum


 

SMF 2.0.10 | SMF © 2015, Simple Machines
SMFAds for Free Forums